# SDR VNAA2017072699904

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 29,848 hours, 29,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146007
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AT BS 977 IS CHAFED AT FUSELAGE CENTERLINE L=1.120 W=.052 D=.006. ACCOMPLISHED REO 670-53-00-290.
